# SDR ABXA010875

- Difficulty date: May 11, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 40,602 hours, 33,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND BOTH EMERGENCY LIGHTS INOPERATIVE.  REPLACED PRIMARY EMERGENCY LIGHT POWER SUPPLY AND TESTED IAW B767 MM 33-51-07.  PRIMARY SUPPLY OPS CHECKED GOOD.  LIGHTS ILLUMINATED.
